Commuting holomorphic maps in strongly convex domains
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 4, Tome 27 (1998) no. 1, pp. 131-144
Cet article a éte moissonné depuis la source Numdam
@article{ASNSP_1998_4_27_1_131_0,
author = {Bracci, Filippo},
title = {Commuting holomorphic maps in strongly convex domains},
journal = {Annali della Scuola Normale Superiore di Pisa - Classe di Scienze},
pages = {131--144},
year = {1998},
publisher = {Scuola normale superiore},
volume = {Ser. 4, 27},
number = {1},
mrnumber = {1658877},
zbl = {0941.32018},
language = {en},
url = {http://geodesic.mathdoc.fr/item/ASNSP_1998_4_27_1_131_0/}
}
TY - JOUR AU - Bracci, Filippo TI - Commuting holomorphic maps in strongly convex domains JO - Annali della Scuola Normale Superiore di Pisa - Classe di Scienze PY - 1998 SP - 131 EP - 144 VL - 27 IS - 1 PB - Scuola normale superiore UR - http://geodesic.mathdoc.fr/item/ASNSP_1998_4_27_1_131_0/ LA - en ID - ASNSP_1998_4_27_1_131_0 ER -
%0 Journal Article %A Bracci, Filippo %T Commuting holomorphic maps in strongly convex domains %J Annali della Scuola Normale Superiore di Pisa - Classe di Scienze %D 1998 %P 131-144 %V 27 %N 1 %I Scuola normale superiore %U http://geodesic.mathdoc.fr/item/ASNSP_1998_4_27_1_131_0/ %G en %F ASNSP_1998_4_27_1_131_0
Bracci, Filippo. Commuting holomorphic maps in strongly convex domains. Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 4, Tome 27 (1998) no. 1, pp. 131-144. http://geodesic.mathdoc.fr/item/ASNSP_1998_4_27_1_131_0/
